Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itchy vagina after using vaginal tablets and infertility treatment. Is it normal?

Hi I am from singapore Since 4 yrs I am married still not pregnant Last month I did laparoscopy and doctor injected my husband sperm Doc Also gave me tablet stroke 200 to insert vaginally Initially it was ok but for last one week my vagina area is highly itchy Today it s terrible if I splash water it s irritating Wat should I do Why is this so ? Pls help me sir Am I pregnant now bcos of all ths. ....
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor